A 48-year-old member asked:
Disclaimer

can skin go back to thicker after using steroid topical cream?

1 doctor answer
Dr. John Ebner
17 years experience Dermatology
Sometimes: Steroid atrophy caused by topical steroid use is sometimes temporary and self corrects, but sometimes it does not. Only time will tell.
Answered on Jul 31, 2016
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 38-year-old member asked:
Dr. Myra Skluth
34 years experience Internal Medicine
Yes: They decrease redness. If too strong used for too long a time, causes skin atrophy.
A 46-year-old member asked:
Dr. Howard Feinberg
36 years experience Rheumatology
Maybe: If your skin turned white or lightened in color this will usually go away. If small blood vessels are visible or if you are using the cream on your f ... Read More
2
2 thanks
A 26-year-old male asked:
Dr. Susan Rhoads
37 years experience Family Medicine
7 days: Steroids should not be used on the face for more than 7 days at a stretch, generally speaking.
A 25-year-old male asked:
Dr. Eric Chevlen
46 years experience Medical Oncology
No: The sun exposure itself increases the risk of skin cancer. Topical steroids neither increase nor decrease that risk.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month